MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC 70CC SYNCARDIA TOTAL ARTIFICIAL HEART; BIVENTRICULAR REPLACEMENT DEVICE

SYNCARDIA SYSTEMS, LLC 70CC SYNCARDIA TOTAL ARTIFICIAL HEART; BIVENTRICULAR REPLACEMENT DEVICE
Catalog Number P/N 500101
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per hospital staff, the spring inside the cpc connector on the red cannula was dislodged and horizontal instead of vertical, preventing the silver button to be pressed upon changing the patient from the freedom driver to the c2 driver.Cpc connector had to be replaced.No adverse impact to patient reported.

Brand Name
70CC SYNCARDIA TOTAL ARTIFICIAL HEART
Common Device Name
BIVENTRICULAR REPLACEMENT DEVICE
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key22994806
Report Number3003761017-2025-00138
Device Sequence Number9413314
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 500101
Device Lot Number126587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown